# SDR 03FDEA01110

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC1984
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-70979.  WINGS - RT OUTBOARD FLAP - INBOARD HINGE LUG CORROSION REPAIR (P/N ARC19840  ENT BY: 60601C RPT BY: 60601C  PLND: MECH:02 SPAN:0   D 02:00 PARTS:  ENT BY:402783 17JUL03 14:38:47 S=S  FACT  18JUL03  11:47  BFM U  COMPLIED WITH EA 8-5750-70979 WINGS - RT OUTBOARD FLAP-INB'D HINGE LUG CORROSION REPAIR (P/N ARC 1984)  ENT BY: 39017C RPT BY: 39017C  CLOSED ON 07/18/2003 ON FEDEX NR S00012 ACCOMPLISHED AT MAE UNDER W/O NR 13414.
